# SDR ASAA2022012637370

- Difficulty date: January 26, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 20,046 hours, 6,557 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 146A750234
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL HAS CORROSION STA 727G-727J. GROUNDED - YES. REMOVED CORROSION FROM STA 727G-STA 727H AND STA 727I - 727J AND FOUND TO BE WTIHIN LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REMOVED CORROSION FROM STA 727H-STA727I AND FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. INSTALLED NEW TRANSITION PANEL AND SPLICE STA 727G+11 TO STA 727I+9 IAW B737-900ER SRM 53-00-53-2R-5 AND 53-00-53-2R-6.W=0.900" O=0.040" R=0.032" L=12" D=0.008".
